# SDR C2XA09RI007

- Difficulty date: January 8, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 17,931 hours, 13,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX,  MX FOUND LOWER EMERGENCY LIGHT IDENTIFIER SIGN AT SEAT 12A INOPERATIVE.  MX R&R SIGN AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
